Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Isomorphisms of sums of Boolean algebras


Authors: Věra Trnková and Václav Koubek
Journal: Proc. Amer. Math. Soc. 66 (1977), 231-236
MSC: Primary 06A40
DOI: https://doi.org/10.1090/S0002-9939-1977-0460205-8
MathSciNet review: 0460205
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that any Boolean algebra is a homomorphic image of a Boolean algebra B isomorphic to $ B + B + B$ but not to $ B + B$.


References [Enhancements On Off] (What's this?)

  • [1] J. Adámek and V. Koubek, On a representation of ordered commutative semigroups, (to appear).
  • [2] J. Adámek, V. Koubek and V. Trnková, Sums of Boolean spaces represent any group, Pacific J. Math. 61 (1975), 1-7. MR 0398939 (53:2790)
  • [3] S. D. Comer, Arithmetic properties of relatively free products, Proc. Univ. of Houston Lattice Theory Conf., (Houston, 1973), Dept. of Math., Univ. of Houston, 1973, pp. 180-193. MR 0401602 (53:5429)
  • [4] P. R. Halmos, Lectures on Boolean algebras, Van Nostrand, Princeton, N. J., 1963; Springer-Verlag, Berlin and New York, 1974. MR 0167440 (29:4713)
  • [5] W. Hanf, On some fundamental problems concerning isomorphisms of Boolean algebras, Math. Scand. 5 (1957), 205-217. MR 0108451 (21:7167)
  • [6] M. M. Marjanovič, Numerical invariants of 0-dimensional spaces and their cartesian multiplication, Publ. Inst. Math. 17 (1974), 113-120. MR 0365454 (51:1706)
  • [7] V. Trnková, Representation of semigroups by products in a category, J. Algebra 34 (1975), 191-204. MR 0367100 (51:3342)
  • [8] -, On a representation of commutative semigroups, Semigroup Forum 10 (1975), 203-214. MR 0374312 (51:10512)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A40

Retrieve articles in all journals with MSC: 06A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0460205-8
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society